American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.3X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Dunham Jackson. Orthogonal polynomials with auxiliary conditions . Trans. Amer. Math. Soc. 48 (1940) 72-81. MR 0002684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Otto Szász. On strong summability of Fourier series . Trans. Amer. Math. Soc. 48 (1940) 117-125. MR 0001977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ralph Palmer Agnew. On kernels of faltung transformations . Trans. Amer. Math. Soc. 48 (1940) 1-20. MR 0001989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Einar Hille. Contributions to the theory of Hermitian series. II. The representation problem . Trans. Amer. Math. Soc. 47 (1940) 80-94. MR 0000871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Abraham Wald. Limits of a distribution function determined by absolute moments and inequalities satisfied by absolute moments . Trans. Amer. Math. Soc. 46 (1939) 280-306. MR 0000076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. H. Cameron and Norbert Wiener. Convergence properties of analytic functions of Fourier-Stieltjes transforms . Trans. Amer. Math. Soc. 46 (1939) 97-109. MR 0000072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Harald Cramér. On the representation of a function by certain Fourier integrals . Trans. Amer. Math. Soc. 46 (1939) 191-201. MR 0000073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. P. Boas. On a generalization of the Stieltjes moment problem . Trans. Amer. Math. Soc. 46 (1939) 142-150. MR 0000074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Philip Hartman. Mean motions and almost periodic functions . Trans. Amer. Math. Soc. 46 (1939) 66-81. MR 0000068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1